# SDR 04FDEA00207

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727-200
- Aircraft serial: 21331
- Aircraft time: 66,492 hours, 41,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO BAY, CORROSION ON FRAME SHEAR TIE BS 950D BETWEEN STRINGER 29 LT AND 28 LT.  REMOVED CORROSION ON SHEAR TIE AT BS 900D BETWEEN STR 29L AND 28L.  FABRICATED   SHEAR TIE.  ALODINE, PRIMED AND INSTALLED SHEAR TIE AT BS 350D BETWEEN STR 29L AND 28L IAW SRM   53-10-4.
